Can Injections to hip cause persisting pain?

Please feel free to read, share your thoughts, your stories and connect with others!
crybaby
Posts: 22
Joined: Sat Jun 11, 2022 4:20 am

Can Injections to hip cause persisting pain?

Postby crybaby » Thu Aug 25, 2022 11:50 am

Earlier this month, we had a ER visit due to some trapped gas that won't pass. The nurse there gave my dad some injection to right side of right hip. Since the next day then, my dad kept complaining of some pain around that injection site.Though he can't really put a finger to exact location of pain. Its been more than 3 weeks and it haven't really got fixed that. The pain only started after he got that injection.
My dad also had a sacral lesion at S1 to which he had radiation in May.
Can injections really cause this or should I be worried. There is no swelling in hip or anything.

Rock_Robster
Posts: 702
Joined: Thu Oct 25, 2018 5:27 am
Location: Brisbane, Australia

Re: Can Injections to hip cause persisting pain?

Postby Rock_Robster » Mon Aug 29, 2022 5:09 am

This is indeed interesting - do you know what the injection was and how it was given? (Eg subcutaneous, intramuscular).

I’d say hip pain with a sacral lesion and past radiation is always going to be suspicious unfortunately, but quite coincidental if it started immediately the following day.
40M Australia
2018 RC, 12cm high
G2 EMVI LVI. 4 liver mets
pT3N1aM1a Stage IVa MSS NRAS G13R
CEA: Nov-18: 14 then <2. Jun-22: 5. Sep-22: 10
11/18 FOLFOX
3/19 Liver resection
5/19 Pelvic IMRT
7/19 ULAR & ileo
8/19 Liver met
8/19 FOLFOX, FOLFOXIRI, FOLFIRI
12/19 Liver resection
NED 2 years
11/21 Liver met & node, 2 tiny lung things
12/21 PVE
3/22 Nodes & 3 liver mets. Lymphadenectomy
4/22 Liver SBRT
6/22 Liver clear.
10/22 Small liver spot. Some PALNs. Planning PALN SBRT.

crybaby
Posts: 22
Joined: Sat Jun 11, 2022 4:20 am

Re: Can Injections to hip cause persisting pain?

Postby crybaby » Mon Aug 29, 2022 11:35 am

Rock_Robster wrote:This is indeed interesting - do you know what the injection was and how it was given? (Eg subcutaneous, intramuscular).

I’d say hip pain with a sacral lesion and past radiation is always going to be suspicious unfortunately, but quite coincidental if it started immediately the following day.

Yes, he was actually given 2 injections on hip and those were intramuscular. Though, those injections do cause some spasm in a leg (thats what nurse confirmed me).
Though I have my suspicion on that lesion, my dad told me he only feel slight pain when he tries to cross his right leg and that (too around that bone that we feel at the bottom and more to the outside side). Though its more of a nerve or muscle pain not bone. I actually went to read sciatica pain symptoms, though I don't think they match exactly.
Its already 3 months now since radiation, will soon be getting that PET done. I just hope for the best.


Return to “Colon Talk - Colon cancer (colorectal cancer) support forum”



Who is online

Users browsing this forum: Google [Bot] and 5 guests